Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have leukorrhea after removal of private hair. Is that normal?

Hello. I ve a small query. please answer as soon as possible as I m really worried. I always have to much leukorrhea after removal of private hairs. Not just this. It accompanied abdominal strain aswell. I don t know whether its due to the removal cream I use or something else? Is it normal? And from previous 1 or 2 months I m having periods for 2 days only. I usually had for 3 days before. Is this normal? Please answer me soon. I ll be grateful!
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Relax,don't worry.This is not a serious issue.The commonest cause of leukorrhea is yeast infection.It is possible that your allergic to the hair removal cream you are using.The allergic reaction which can produce local inflammatory response,which with super added fungal infection can produce leukorrhea.This locolised allergic reaction can also produce pain abdomen.I would suggests you to change your cream and then see for any change in you pain abdomen and leukorrrhea.In case there is no change consult nearby gynaecologist for further management. Hope this answers your question.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor